# SDR SWIA202157344

- Difficulty date: March 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Nicked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH NACELLE LOWER TRANSLATING COWL OTBD SLIDER HAS NICKS/GOUGES. MARKED.   (C-CHECK RO 4/3/2021)    COMPLIED WITH REO 670-54-21-1433 REV -- DATE 2021-03-14. SUBSEQUENTLY DEEMED TRANSCOWL UNAIRWORTHY DUE TO OTHER DAMAGE ADDRESSED ON JOB 710231141 OP 256 CAMP 22422555. ORDERED AND RECEIVED 1EA SERVICEABLE LH LWR TRANSCOWL - INSTALLED ON JOB 710231140 OP 527 CAMP 22214382. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
